RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 4(250), Pages 97–140 (Mi umn2120)  

This article is cited in 10 scientific papers (total in 10 papers)

Infinite-dimensional elliptic equations and operators of Lévy type

M. N. Feller


Full text: PDF file (2262 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:4, 119–170

Bibliographic databases:

UDC: 517.9+517.43
MSC: 35J25, 47F05, 35J05, 35Exx
Received: 02.03.1983

Citation: M. N. Feller, “Infinite-dimensional elliptic equations and operators of Lévy type”, Uspekhi Mat. Nauk, 41:4(250) (1986), 97–140; Russian Math. Surveys, 41:4 (1986), 119–170

Citation in format AMSBIB
\Bibitem{Fel86}
\by M.~N.~Feller
\paper Infinite-dimensional elliptic equations and operators of L\'evy type
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 4(250)
\pages 97--140
\mathnet{http://mi.mathnet.ru/umn2120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=863875}
\zmath{https://zbmath.org/?q=an:0628.35082}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..119F}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 4
\pages 119--170
\crossref{https://doi.org/10.1070/RM1986v041n04ABEH003377}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986H989300003}


Linking options:
  • http://mi.mathnet.ru/eng/umn2120
  • http://mi.mathnet.ru/eng/umn/v41/i4/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. W. Kollmann, “The pdf approach to turbulent flow”, Theoret Comput Fluid Dynamics, 1:5 (1990), 249  crossref  zmath  adsnasa
    2. L. Accardi, P. Rozelli, O. G. Smolyanov, “Brownian motion generated by the Levy Laplacian”, Math. Notes, 54:5 (1993), 1174–1177  mathnet  crossref  mathscinet  zmath  isi
    3. Kimiaki Saitô, “A (Co)-group generated by the Lévy Laplacian”, Stochastic Analysis and Applications, 16:3 (1998), 567  crossref
    4. HUI-HSIUNG KUO, NOBUAKI OBATA, KIMIAKI SAITÔ, “DIAGONALIZATION OF THE Lévy LAPLACIAN AND RELATED STABLE PROCESSES”, Infin. Dimens. Anal. Quantum. Probab. Relat. Top, 05:03 (2002), 317  crossref
    5. Kimiaki Saitoˆ, “Stochastic Processes Associated with a Sum of the Lévy Laplacians”, Stochastic Analysis and Applications, 23:2 (2005), 365  crossref
    6. S. Albeverio, Ya. Belopolskaya, M. Feller, “The Cauchy Problem for Nonlinear Parabolic Equations with Lévy Laplacian”, Potential Anal, 24:2 (2006), 125  crossref  mathscinet  zmath  isi  elib
    7. S. ALBEVERIO, Ya. BELOPOLSKAYA, M. FELLER, “Lévy–Dirichlet FORMS”, Infin. Dimens. Anal. Quantum. Probab. Relat. Top, 09:03 (2006), 435  crossref
    8. Un Cig Ji, Nobuaki Obata, Habib Ouerdiane, “Quantum Lévy Laplacian and associated heat equation”, Journal of Functional Analysis, 249:1 (2007), 31  crossref
    9. Themistoklis P. Sapsis, Gerassimos A. Athanassoulis, “New partial differential equations governing the joint, response–excitation, probability distributions of nonlinear systems, under general stochastic excitation”, Probabilistic Engineering Mechanics, 23:2-3 (2008), 289  crossref
    10. Kimiaki SAITÔ, “A Gauss-Poisson Correspondence and the Lévy Laplacian”, Iis, 15:3 (2009), 431  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:411
    Full text:142
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019